2019
Том 71
№ 10

All Issues

Asymptotic Behavior of Logarithmic Potential of Zero Kind

Zabolotskii N. V.

Full text (.pdf)


Abstract

Under a fairly general condition on the behavior of a Borel measure,we obtain unimprovable asymptotic formulas for its logarithmic potential.

English version (Springer): Ukrainian Mathematical Journal 53 (2001), no. 11, pp 1910-1919.

Citation Example: Zabolotskii N. V. Asymptotic Behavior of Logarithmic Potential of Zero Kind // Ukr. Mat. Zh. - 2001. - 53, № 11. - pp. 1568-1574.

Full text